Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 66, NWS State College, PA

July 31, 2016Columbia County, Montour County, Northumberland County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jul 31, 2016, 8:58 PM EDT for Columbia County, Montour County, Northumberland County, Pennsylvania. It was in force for 77 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 31, 2016, 8:58 PM EDT (00:58 UTC)
Expired
Jul 31, 2016, 10:15 PM EDT
In force
77 min
Issued by
NWS State College, PA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Columbia County, PA, Montour County, PA, Northumberland County, PA

The radar

The State College radar (KCCX), 133 km from the middle of the area, began a volume at 00:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 31, 9:10 PM EDTTSTM WND DMGRiverside, PATREES AND WIDES DOWN ON SUNBURY ROAD. TREE BLOCKING ROAD.
Jul 31, 9:25 PM EDTTSTM WND DMGElysburg, PATREES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 1.0 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2016-08-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 988 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2016-08-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 56 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
988 J/kg
Mixed-layer CIN
-49 J/kg
Mixed-layer LCL
1158 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
56 m²/s²
0-3 km storm-relative helicity
40 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted.

669 
WUUS51 KCTP 010058
SVRCTP
PAC037-093-097-010215-
/O.NEW.KCTP.SV.W.0066.160801T0058Z-160801T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
858 PM EDT SUN JUL 31 2016

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN COLUMBIA COUNTY IN CENTRAL PENNSYLVANIA...
  CENTRAL NORTHUMBERLAND COUNTY IN CENTRAL PENNSYLVANIA...
  SOUTHERN MONTOUR COUNTY IN CENTRAL PENNSYLVANIA...

* UNTIL 1015 PM EDT.

* AT 858 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER RIVERSIDE...
  MOVING EAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...DOWNED TREE LIMBS AND ISOLATED POWER OUTAGES ARE
           POSSIBLE.  

* LOCATIONS IMPACTED INCLUDE...
  SHAMOKIN...SUNBURY...NORTHUMBERLAND...DANVILLE...KULPMONT...
  MOUNT CARMEL...ASHLAND...BLOOMSBURG...RUPERT...ARISTES...
  MARSHALLTON...RIVERSIDE...LOCUSTDALE...NUMIDIA...ELYSBURG...
  SHUMANS...MOORESBURG...STONINGTON...
  CATAWISSA AND FAIRVIEW-FERNDALE.

FOR THOSE DRIVING ON INTERSTATE 80...THIS INCLUDES AREAS BETWEEN THE
LIMESTONEVILLE AND BUCKHORN EXITS...SPECIFICALLY FROM MILE MARKERS
217 TO 228.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4088 7629 4080 7631 4072 7652 4081 7682
      4103 7676 4096 7621 4095 7621
TIME...MOT...LOC 0058Z 283DEG 21KT 4093 7670 

HAIL...1.00IN
WIND...60MPH
 
$$

KF
2 follow-up statements
307 
WWUS51 KCTP 010118
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
918 PM EDT SUN JUL 31 2016

PAC037-093-097-010215-
/O.CON.KCTP.SV.W.0066.000000T0000Z-160801T0215Z/
COLUMBIA PA-NORTHUMBERLAND PA-MONTOUR PA-
918 PM EDT SUN JUL 31 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM EDT
FOR SOUTHERN COLUMBIA...SOUTHEASTERN NORTHUMBERLAND AND SOUTHEASTERN
MONTOUR COUNTIES...

AT 917 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER ELYSBURG...
MOVING EAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DOWNED TREE LIMBS AND ISOLATED POWER OUTAGES ARE POSSIBLE.
          

LOCATIONS IMPACTED INCLUDE...
SHAMOKIN...DANVILLE...KULPMONT...MOUNT CARMEL...ASHLAND...
BLOOMSBURG...RUPERT...ARISTES...MARSHALLTON...RIVERSIDE...
LOCUSTDALE...NUMIDIA...ELYSBURG...STONINGTON...CATAWISSA...
FAIRVIEW-FERNDALE...KNOEBELS GROVE...WILBURTON NUMBER TWO...
TREVORTON AND SLABTOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4088 7629 4080 7631 4072 7652 4078 7673
      4101 7664 4099 7650 4092 7625
TIME...MOT...LOC 0117Z 289DEG 22KT 4088 7654 

HAIL...1.00IN
WIND...60MPH
 
$$

KF
618 
WWUS51 KCTP 010149
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
949 PM EDT SUN JUL 31 2016

PAC093-010158-
/O.CAN.KCTP.SV.W.0066.000000T0000Z-160801T0215Z/
MONTOUR PA-
949 PM EDT SUN JUL 31 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MONTOUR COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.

LAT...LON 4076 7662 4088 7644 4080 7631 4072 7652
      4074 7661
TIME...MOT...LOC 0148Z 317DEG 14KT 4077 7647 

$$

PAC037-097-010215-
/O.CON.KCTP.SV.W.0066.000000T0000Z-160801T0215Z/
COLUMBIA PA-NORTHUMBERLAND PA-
949 PM EDT SUN JUL 31 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM EDT
FOR SOUTH CENTRAL COLUMBIA AND SOUTHEASTERN NORTHUMBERLAND
COUNTIES...

AT 948 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER KULPMONT...
MOVING SOUTHEAST AT 15 MPH.

HAZARD...50 TO 60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DOWNED TREE LIMBS AND ISOLATED POWER OUTAGES ARE
         POSSIBLE. 

LOCATIONS IMPACTED INCLUDE...
KULPMONT...SHAMOKIN...MOUNT CARMEL...ASHLAND...FAIRVIEW-FERNDALE...
ARISTES...MARSHALLTON...LOCUSTDALE...WILBURTON NUMBER TWO...WILBURTON
NUMBER ONE...MARION HEIGHTS...CENTRALIA AND EDGEWOOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4076 7662 4088 7644 4080 7631 4072 7652
      4074 7661
TIME...MOT...LOC 0148Z 317DEG 14KT 4077 7647 

HAIL...0.75IN
WIND...60MPH
 
$$

KF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 31, 7:51 PM EDT, 1 hour 7 minutes earlier.

Area forecast discussion, Jul 31, 7:51 PM EDT, 1 hour 7 minutes before
Area Forecast Discussion
National Weather Service State College PA
751 PM EDT SUN JUL 31 2016

.SYNOPSIS...
The deep moisture is now to our east and the slow drying out will
continue for the next few days as a week 500 mb trough works its
way over the western Atlantic ridge. Another ridge develops to
our west this week and warm weather will return around midweek.
The surge of warm air will peak late in the week ahead of a strong
cold front. The 52 member NAEFS implies much cooler and drier air
could move over our region next weekend.

&&

.NEAR TERM /UNTIL MIDNIGHT TONIGHT/...
Mostly garden variety showers and isolated storms to deal with
this evening...with the exception of one long lived cell which has
produced wind damage over Clinton County and continues to display
decent hail signature as it tracks into Union County at mid
evening.

HRRRV2 handling convection well...having indicated increased
chance of shower and thunderstorms along and north of a line from
Bradford to Williamsport this evening. Expect dissipation of all
activity after sunset with most areas rainfree after midnight.

&&

.SHORT TERM /MIDNIGHT TONIGHT THROUGH MONDAY NIGHT/...
Very low POPS overnight Monday into Monday morning. Some spotty
areas of patchy fog and hazy. Pesky high dew points in the
east/southeast persist still. Hard to get below 70 when dew points
are in the 70s in southeast.

Temperatures close to normal and overall moisture as PW values
continue to drop. The GFS/GEFS/SREF all show higher PW air to east
and some instability. Thus cannot rule out the chance of showers
and isolated thunderstorms in the afternoon.

Tried to show highest probabilities mainly to east.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
Main upper level trough axis slowly moves to the East Coast. Closer
to the backside of this trough with cyclonic flow an isolated
shower is possible over our eastern most counties with some
afternoon instability. A strong ridge over the Great Lakes with
dry northwest flow into PA and cooler air with building high
pressure at the surface will lead to mostly sunny skies across the
rest of PA. Temps will be seasonable in the 80s.

A Short-wave tries to move through the upper level ridge Wednesday
with just a isolated convection possible most likely over the
Laurel Mountains. Temps will be a tad warmer under mostly sunny
skies again. Still under the ridge for Thursday but increasing
instability and diffluent flow aloft may lead to isolated
afternoon or evening convection again favoring development over
the mountains but across a braoder region. In general the models
have been over-estimating POPs and precipitation in this typical
summer pattern.

With temps rising each day, Friday looks to be the warmest day of
the week reaching up into the low 90s in some areas through the
Susquehanna Valley. Heat and increasing humidity are expected to
fuel thunderstorms by late in the day in advance of a cold front
which will move southeast across the region Friday night. Models
try to push this front south into VA. With the front near the
Mason-Dixon line Saturday morning there will linger the chance for
showers and isolated thunderstorms. Northern and central PA will
certainly see noticeably drier cooler air Saturday and eventually
this should make it south into the lower Susquehanna Valley as
well. Saturday night will be markedly cooler across central PA.

GFS and ECMWF diverge on solutions for the second half of the
weekend. ECMWF has a dry sunny seasonable day on Sunday across PA.
The GFS on the other hand tries to bring precip back into
northern PA Saturday night but it looks suspecious at this point.
Will wait to see if this continues with later model runs.

&&

.AVIATION /00Z MONDAY THROUGH FRIDAY/...
Regional radar at 21Z showing widely sct shra/tsra developing
across central Pa ahead of low pressure trough over the Grt Lks.
Although KBFD is the only airfield to have been affected so far, latest
model data supports the chance of a brief vis-reducing shra/tsra
thru this evening across most of central Pa. Based on output from
the latest SPC SSEO, the region least susceptible appears to be
around KMDT/KLNS.

Sct shra/tsra should diminish toward midnight, as blyr cools and
stabilizes. Focus then shifts toward potential of late night fog.
In general, the best chance of sig vis reductions, based on
SREF/downscaled NAM, will be across nw mtns in vicinity of KBFD.
However, any location that receives rainfall this evening will be
susceptible to sig vis reductions from fog late tonight.

Patchy am fog should burn off by 14-16Z Monday. Another trough of
low pressure will swing down from the Grt Lks Monday aftn,
producing another round of sct shra/tsra during the aftn/evening,
causing a brief vis reduction in spots.

OUTLOOK...

TUE...Am fog possible.

WED...No sig wx expected.

THU...Isold pm tsra impacts possible western Pa.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...Grumm
NEAR TERM...Grumm/DeVoir
SHORT TERM...Grumm
LONG TERM...Watson
AVIATION...Grumm/Fitzgerald
Hazardous weather outlook, Jul 31, 4:52 AM EDT, 16 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
452 AM EDT SUN JUL 31 2016

PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053-
056>059-063>066-010900-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-
ADAMS-YORK-LANCASTER-
452 AM EDT SUN JUL 31 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 31, 7:37 PM EDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
737 PM EDT SUN JUL 31 2016

PAZ049-010000-
UNION PA-
737 PM EDT SUN JUL 31 2016

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF UNION COUNTY UNTIL 800
PM EDT...

AT 737 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
CARROLL...MOVING SOUTHEAST AT 15 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
SPRUCE RUN RESERVOIR...SAND BRIDGE STATE PARK...FOREST HILL...R.B.
WINTER STATE PARK AND HARTLETON.

LAT...LON 4098 7702 4092 7707 4089 7714 4097 7723
      4098 7722 4104 7715 4107 7714 4107 7711
      4108 7708 4109 7700 4110 7697 4103 7696
TIME...MOT...LOC 2337Z 305DEG 15KT 4107 7717

KF
Local storm report, Jul 31, 8:23 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
823 PM EDT SUN JUL 31 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     TSTM WND DMG     5 NE MIFFLINBURG        40.97N  76.98W
07/31/2016                   UNION              PA   911 CALL CENTER

            TREES DOWN

&&

EVENT NUMBER CTP1601776

MACH
Local storm report, Jul 31, 8:25 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
825 PM EDT SUN JUL 31 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0611 PM     TSTM WND DMG     RENOVO                  41.33N  77.75W
07/31/2016                   CLINTON            PA   911 CALL CENTER

            TREES AND WIRES DOWN

0815 PM     TSTM WND DMG     5 NE MIFFLINBURG        40.97N  76.98W
07/31/2016                   UNION              PA   911 CALL CENTER

            TREES DOWN

&&

EVENT NUMBER CTP1601775 CTP1601776

MACH
Local storm report, Jul 31, 8:33 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
833 PM EDT SUN JUL 31 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     TSTM WND DMG     HYNER                   41.30N  77.67W
07/31/2016                   CLINTON            PA   911 CALL CENTER

            TREES DOWN

&&

EVENT NUMBER CTP1601777

KF
Special weather statement, Jul 31, 8:38 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
838 PM EDT SUN JUL 31 2016

PAZ051-052-010115-
MONTOUR PA-NORTHUMBERLAND PA-
838 PM EDT SUN JUL 31 2016

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF NORTHUMBERLAND AND
MONTOUR COUNTIES UNTIL 915 PM EDT...

AT 838 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
MONTANDON...MOVING EAST AT 15 MPH.

PEA SIZE HAIL AND WINDS IN EXCESS OF 40 MPH ARE POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
SUNBURY...NORTHUMBERLAND...MILTON...DANVILLE...STONINGTON...
RIVERSIDE...MONTANDON...TREVORTON...MOORESBURG...SNYDERTOWN...
SEVEN POINTS...LEWISBURG...NEW COLUMBIA AND MECHANICSVILLE.

LAT...LON 4076 7664 4082 7684 4085 7681 4088 7680
      4089 7683 4092 7686 4095 7688 4098 7688
      4099 7687 4105 7686 4102 7656 4100 7656
TIME...MOT...LOC 0038Z 285DEG 13KT 4095 7685

KF
Local storm report, Jul 31, 8:47 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
847 PM EDT SUN JUL 31 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     HAIL             CARROLL                 41.06N  77.23W
07/31/2016  M1.00 INCH       CLINTON            PA   SOCIAL MEDIA

&&

EVENT NUMBER CTP1601778

KF

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 31, 8:38 PM EDTSpecial Weather StatementCTPMontour, Northumberland37 min
Jul 31, 9:52 PM EDTSpecial Weather StatementCTPSchuylkill53 min
Jul 31, 10:59 PM EDTSpecial Weather StatementCTPSchuylkill31 min
Aug 1, 2:05 PM EDTSpecial Weather StatementCTPPerry40 min
Aug 1, 2:13 PM EDTSevere Thunderstorm WarningCTPCumberland, Perry47 min
Aug 1, 2:20 PM EDTSpecial Weather StatementCTPAdams25 min
Aug 1, 3:00 PM EDTSpecial Weather StatementCTPAdams30 min
Aug 1, 3:03 PM EDTSpecial Weather StatementCTPCumberland27 min
Aug 1, 3:17 PM EDTSpecial Weather StatementCTPDauphin28 min
Aug 1, 3:21 PM EDTSpecial Weather StatementCTPDauphin24 min
Aug 1, 3:32 PM EDTSpecial Weather StatementCTPJuniata28 min
Aug 1, 3:36 PM EDTSpecial Weather StatementCTPDauphin24 min
Aug 1, 3:59 PM EDTSpecial Weather StatementCTPJuniata31 min
Aug 1, 4:08 PM EDTSpecial Weather StatementCTPYork22 min
Aug 1, 4:19 PM EDTSpecial Weather StatementCTPLebanon26 min
Aug 1, 4:24 PM EDTSpecial Weather StatementCTPJuniata, Perry36 min
Aug 1, 4:28 PM EDTSevere Thunderstorm WarningCTPJuniata, Perry92 min
Aug 1, 4:41 PM EDTSpecial Weather StatementCTPYork34 min
Aug 1, 5:23 PM EDTSpecial Weather StatementCTPYork37 min
Aug 1, 5:57 PM EDTSpecial Weather StatementCTPCarbon48 min
Aug 1, 6:01 PM EDTAreal Flood AdvisoryCTPLycoming, Sullivan119 min
Aug 1, 6:25 PM EDTSevere Thunderstorm WarningCTPLycoming40 min
Aug 1, 6:46 PM EDTSpecial Weather StatementCTPMontour14 min
Aug 1, 6:49 PM EDTSpecial Weather StatementCTPUnion26 min
Aug 1, 7:56 PM EDTSpecial Weather StatementCTPSnyder49 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.